# SDR 2007UALA04418

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT AFT ROW FASTENER HOLES CRACKED AT LOWER SIDE OF I/B AUX TRACK.   MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE, FABRICATED FILLER AND SPLICE PLATE,  TREATED,  PRIMED,  INSTALLED REPAIR AND PAINTED.
